# SDR 2008FA0000714

- Difficulty date: October 9, 2004
- Submitted: October 27, 2008
- Operation: General aviation
- Aircraft: N55FL
- Make and model: Beech 35-C33
- Aircraft serial: CD996
- Engine: Cont O470N
- System (JASC): 2420 · AC Generation System
- Part: V-Belt
- Part number: 53954732
- Condition: Departed
- Location: Alternator
- Component: Alternator
- Component part number: 01501236
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF ELECTRICAL POWER IN CRUISE FLIGHT DURING NIGHT VFR. V-BELT OBSERVED MISSING FROM ACCESSORY CASE ABSENT FROM ALTERNATOR PULLEY. V-BELT APPARENTLY LOST IN FLIGHT THROUGH OPENING IN LOWER COWLING. OWNER REPORTS THAT ONLY 25-30 HOURS WAS PUT ON THIS COMPONENT. (K)
